Paradoxical mucocutaneous flare in a case of Behçet's disease treated with tocilizumab.
Аннотация
We report on a patient with a long-standing history of recurrent oral aphthosis and pseudofolliculitis, diagnosed with Behçet's disease (BD), previously treated with high-dose prednisone, colchicine, cyclosporine, cyclophosphamide and methotrexate, all of which were partially effective. Treatment with the chimeric mouse-human anti-tumour necrosis factor (TNF)-α monoclonal antibody infliximab brought about the resolution of mucocutaneous lesions for a period of 6 years. After an oral and articular BD relapse, the anti-interleukin-6 agent tocilizumab was started in association with high-dose prednisone. Unexpectedly, the patient experienced a paradoxical mucocutaneous flare following tocilizumab administration, which worsened after the second infusion. Tocilizumab was then discontinued, and total recovery was achieved after the patient was started on the fully human anti-TNF-α monoclonal antibody golimumab in association with colchicine and methylprednisolone.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.